# SDR REXA2015012500073

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 608 hours, 401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER FELL OFF.  SECURED EMER EXIT SIGN IAW AMM 33-50-00.  NO DEFECTS NOTED.
